# SDR SWAA2014032126319

- Difficulty date: March 17, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 298843
- Aircraft time: 21,227 hours, 12,483 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 187A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SKIN CRACKED AT STATION 129.5, 18 INCHES FWD OF REAR SPAR.  REPAIRED SKIN IAW SRM.
